Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 13, 2015, 7:14 PM CDT for Bee County, Live Oak County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2015, 7:14 PM CDT (00:14 UTC)
- Expired
- Apr 13, 2015, 7:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:18 PM CDT | TSTM WND DMG | 3 E Dinero, TX | 3 LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
775 WUUS54 KCRP 140014 SVRCRP TXC025-297-140045- /O.NEW.KCRP.SV.W.0009.150414T0014Z-150414T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 714 PM CDT MON APR 13 2015 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BEE COUNTY IN SOUTH CENTRAL TEXAS... SOUTHEASTERN LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 745 PM CDT * AT 713 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER DINERO...OR 11 MILES SOUTHEAST OF GEORGE WEST...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BEEVILLE...SKIDMORE...MOUNT LUCAS AND DINERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2816 9799 2826 9806 2847 9779 2823 9764 TIME...MOT...LOC 0013Z 243DEG 17KT 2824 9796 $$ TB
1 follow-up statement
884 WWUS54 KCRP 140027 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 727 PM CDT MON APR 13 2015 TXC025-297-140045- /O.CON.KCRP.SV.W.0009.000000T0000Z-150414T0045Z/ BEE TX-LIVE OAK TX- 727 PM CDT MON APR 13 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH CENTRAL BEE AND SOUTHEASTERN LIVE OAK COUNTIES... AT 726 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DINERO...OR 12 MILES NORTHWEST OF MATHIS. THIS STORM WAS NEARLY STATIONARY. IN ADDITION...AT 718 PM CDT...TRAINED STORM SPOTTERS REPORTED WIND DAMAGE WITH TREES DOWN THREE MILES EAST OF DINERO. LOCATIONS IMPACTED INCLUDE... BEEVILLE...SKIDMORE...MOUNT LUCAS AND DINERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2817 9794 2829 9800 2847 9779 2823 9764 TIME...MOT...LOC 0026Z 243DEG 17KT 2826 9791 $$ TB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:37 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 13, 6:37 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 637 PM CDT MON APR 13 2015 .DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS. && .AVIATION...ISOL/SCT CONVECTION ACROSS THE NORTHERN COASTAL PLAINS IS EXPECTED TO DIMINISH AFTER SUNSET. HOWEVER...ADDITIONAL SHOWERS ARE POSSIBLE TOWARD TUE MORNING WITH CHANCES FOR TSRA'S INCREASING THROUGH TUE AFTERNOON...ESPECIALLY THE EAST HALF OF THE AREA...IN RESPONSE TO A WEAK BDRY SLOWLY MOVG INTO S TX. CURRENT VFR CIGS ARE EXPECTED TO LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT. ALSO MAY SEE SOME PATCHY FOG RESULTING IN MVFR...POSSIBLY IFR...VSBYS TOWARD TUE MORNING. MVFR CIGS ARE EXPECTED TO PREVAIL THROUGH MUCH OF THE DAY TUE...ALONG WITH SCT SHRA/TSRA RESULTING IF BRIEF IFR CONDITIONS AT TIMES. && .PREV DISCUSSION... /ISSUED 411 PM CDT MON APR 13 2015/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...AN UPPER LEVEL LOW/TROUGH TO THE WEST/INSTABILITY/MOISTURE SUFFICIENT FOR CONVECTIVE ACTIVITY THIS AFTN/EVENING. WATER VAPOR IMAGERY DEPICTS SIGNIFICANT MID LEVEL DRYING WHICH CAN RETARD CONVECTIVE INITIATION/UPDRAFT STRENGTH. YET...MID LEVEL DRYING AND STG 0-6KM VERTICAL SHEAR COULD GENERATE STG SFC WIND GUSTS/STG UPDRAFTS...RESPECTIVELY. (APPARENT SUPERCELL CURRENTLY JUST SOUTH OF WEBB COUNTY.) YET KEEP FCST OF 20/30 POPS FOR THIS EVENING GIVEN THE LIKELY AREAL COVERAGE. TUESDAY...A FRONTAL BOUNDARY (IN RESPONSE TO AN UPPER SYSTEM MOVG ACRS THE PLAINS) IS EXPECTED TO ENTER THE CWA TUESDAY. THE FOREGOING UPPER LOW WL LIFT NEWD YET SYNOPTIC SCALE ASCENT EXPECTED TO CONTINUE OVER THE CWA/MSA. FURTHER ASCENT OVER THE CWA/MSA DUE TO AN UPPER JET APPROACHING FROM NRN MEXICO. THE COMBINATION OF THE FRONT AND UPPER FORCING SHOULD GENERATE SCATTERED/NUMEROUS CONVECTION TUESDAY... ESPECIALLY OVER THE COASTAL BEND/VICTORIA CROSSROADS. LOCALLY- HEAVY RAINFALL/ISOLD FLOODING MAY OCCUR. LONG TERM (WEDNESDAY THROUGH MONDAY)...PWAT VALUES WILL BE SLIGHTLY LOWER ON WEDNESDAY...BUT STILL WELL ABOVE AVERAGE (1.3-1.5 INCHES). THE NEXT POTENT UPPER LOW WILL BE DIGGING SOUTH OVER THE WESTERN CONUS ON WEDNESDAY...WITH A STRONG UPPER JET STREAK NOSING IN OVER THE REGION. SEVERAL ROUNDS OF SHORTWAVES WILL EJECT OUT FROM AROUND THE STRONG CLOSED LOW THROUGH THE WEEK. PWAT VALUES WILL ALSO CLIMB TO NEAR MAX VALUES ON THURSDAY. GIVEN ALL THESE FACTORS...EXPECT INCREASING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE LONG TERM. ANTICIPATE THURSDAY COULD BRING HIGHER RAINFALL AMOUNTS TO THE REGION WITH SUCH ELEVATED MOISTURE ACROSS THE REGION. FRIDAY THROUGH THE END OF THE EXTENDED...SOLUTIONS CONTINUE TO VARY IN HANDLING THE END OF THE WEEKEND. GFS SENDS A COLD FRONT THROUGH THE REGION FRIDAY NIGHT/SATURDAY...ENDING RAIN CHANCES AS MUCH DRIER AIR FILLS INTO THE AREA. THE ECMWF IS SLOWER IN THE PROGRESSION OF THE UPPER LOW...AND KEEPS ELEVATED MOISTURE AND HIGHER RAIN CHANCES THROUGH THE WEEKEND...WITH NO FRONT MOVING THROUGH THE REGION. AT THIS TIME LEANING CLOSER TO THE GFS AS IT HAS BEEN SLIGHTLY MORE CONSISTENT IN MOVING THE FRONT THROUGH THE REGION...BUT DID COMPROMISE SOMEWHAT...KEEPING SOME MENTIONABLE POPS IN THROUGH SATURDAY. NEAR NORMAL HIGHS AND SLIGHTLY WARMER LOWS WILL PERSIST THROUGH MUCH OF THE WEEK. TEMPERATURES DROP BY A FEW DEGREES BEHIND THE WEAK COLD FRONT DURING THE END OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 69 80 67 82 70 / 30 60 30 40 20 VICTORIA 68 80 65 81 66 / 30 50 30 40 30 LAREDO 67 84 66 87 70 / 30 40 20 20 20 ALICE 68 82 66 85 68 / 30 50 30 30 20 ROCKPORT 70 77 68 79 71 / 20 60 30 40 30 COTULLA 65 82 63 85 67 / 20 30 20 20 20 KINGSVILLE 69 82 67 84 70 / 30 60 30 40 20 NAVY CORPUS 70 77 68 78 71 / 20 60 30 40 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...AVIATION
Hazardous weather outlook, Apr 13, 5:18 AM CDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 518 AM CDT MON APR 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 518 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MOST OF SOUTH TEXAS THIS AFTERNOON AND EVENING...MAINLY OVER THE INLAND COUNTIES. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS OVER THE COASTAL COUNTIES. ANY SEVERE THUNDERSTORMS WHICH OCCUR WILL BE MORE ISOLATED TODAY AND THIS EVENING THAN SUNDAY NIGHT...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME ISOLATED FLOODING BY THE END OF THE WORK WEEK. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/CB
In the hours before
Special weather statement, Apr 13, 4:57 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 PM CDT MON APR 13 2015 TXZ231>233-132230- GOLIAD-BEE-LIVE OAK- 457 PM CDT MON APR 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD...CENTRAL BEE AND CENTRAL LIVE OAK COUNTIES... AT 455 PM CDT...A STRONG THUNDERSTORM WAS NEAR RIVER CREEK ACRES...OR 9 MILES EAST OF GEORGE WEST...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEEVILLE...BERCLAIR...RIVER CREEK ACRES...TULETA...PETTUS... MINERAL...NORMANNA AND KARON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2839 9746 2824 9803 2837 9813 2870 9774 TIME...MOT...LOC 2155Z 241DEG 16KT 2837 9797 TB
Special weather statement, Apr 13, 5:52 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 PM CDT MON APR 13 2015
TXZ231>234-132315-
GOLIAD-BEE-LIVE OAK-VICTORIA-
552 PM CDT MON APR 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
VICTORIA...GOLIAD...NORTHWESTERN BEE AND CENTRAL LIVE OAK COUNTIES...
AT 551 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GOLIAD TO NEAR OAKVILLE...AND MOVING NORTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...GOLIAD...FANNIN...BERCLAIR...OAKVILLE...TULETA...RAY
POINT...TULSITA...COLETO CREEK PARK...NORMANNA...NURSERY...KARON...
CHARCO...SCHROEDER...FORDTRAN...ANDER...PETTUS...MINERAL...WESER AND
WEESATCHE.
LAT...LON 2910 9698 2848 9728 2839 9819 2871 9794
2867 9778 2892 9742 2887 9730
TIME...MOT...LOC 2251Z 241DEG 22KT 2866 9741 2843 9806
TBSpecial weather statement, Apr 13, 5:56 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT MON APR 13 2015
TXZ230-231-240-132330-
MCMULLEN-DUVAL-LIVE OAK-
556 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCMULLEN...
SOUTHWESTERN LIVE OAK AND NORTHEASTERN DUVAL COUNTIES...
AT 556 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLEGG...OR 20 MILES
NORTHEAST OF FREER...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...CLEGG AND ANNAROSE.
LAT...LON 2812 9805 2806 9818 2806 9823 2803 9824
2796 9838 2816 9857 2839 9829
TIME...MOT...LOC 2256Z 241DEG 22KT 2808 9836
TBSpecial weather statement, Apr 13, 6:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT MON APR 13 2015
TXZ233-234-140015-
GOLIAD-VICTORIA-
643 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...
AT 643 PM CDT...A STRONG THUNDERSTORM WAS OVER SCHROEDER...OR 12
MILES WEST OF VICTORIA...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...VICTORIA DETAR HOSPITAL NORTH...SALEM...COLETO CREEK
PARK...OAK VILLAGE...INEZ...NURSERY...VICTORIA MALL...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
SCHROEDER...FORDTRAN...TELFERNER...VICTORIA COLONY CREEK COUNTRY
CLUB...VICTORIA COLLEGE...MISSION VALLEY AND SAXET LAKES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2887 9673 2868 9720 2884 9732 2898 9715
2910 9698
TIME...MOT...LOC 2343Z 244DEG 14KT 2880 9719
TBSpecial weather statement, Apr 13, 7:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
707 PM CDT MON APR 13 2015
TXZ231-232-140045-
BEE-LIVE OAK-
707 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BEE AND
SOUTHEASTERN LIVE OAK COUNTIES...
AT 707 PM CDT...A STRONG THUNDERSTORM WAS NEAR DINERO...OR 11 MILES
SOUTHEAST OF GEORGE WEST...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MOUNT LUCAS...RIVER CREEK ACRES...ARGENTA...DINERO AND
TYNAN.
LAT...LON 2818 9767 2816 9775 2818 9782 2814 9787
2811 9801 2828 9809 2843 9778
TIME...MOT...LOC 0007Z 249DEG 16KT 2823 9798
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:07 PM CDT | Areal Flood Advisory | CRP | Victoria | 113 min |
| Apr 13, 7:07 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| Apr 13, 7:36 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Refugio, San Patricio | 24 min |
| Apr 13, 7:48 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Apr 13, 8:07 PM CDT | Areal Flood Advisory | CRP | Bee, Refugio, San Patricio | 53 min |
| Apr 13, 8:17 PM CDT | Special Weather Statement | CRP | San Patricio | 28 min |
| Apr 13, 8:50 PM CDT | Severe Thunderstorm Warning | CRP | Refugio, San Patricio | 25 min |
| Apr 13, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio | 33 min |
| Apr 13, 9:36 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio | 29 min |
| Apr 13, 9:38 PM CDT | Special Marine Warning | CRP | 67 min | |
| Apr 13, 11:50 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 55 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Apr 14, 1:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Apr 14, 2:14 AM CDT | Special Weather Statement | CRP | La Salle | 46 min |
| Apr 14, 3:00 AM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| Apr 14, 4:36 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, McMullen, Webb | 84 min |
| Apr 14, 5:11 AM CDT | Special Weather Statement | CRP | Duval, Jim Wells | 49 min |
| Apr 14, 5:22 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 38 min |
| Apr 14, 5:31 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 89 min |
| Apr 14, 5:56 AM CDT | Special Weather Statement | CRP | Jim Wells, San Patricio | 34 min |
| Apr 14, 5:59 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Bee, Refugio, San Patricio | 31 min |
| Apr 14, 6:17 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 58 min |
| Apr 14, 6:26 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 14, 6:32 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 43 min |
| Apr 14, 6:33 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 57 min |
| Apr 14, 6:40 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 35 min |
| Apr 14, 6:42 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Apr 14, 6:45 AM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 14, 6:50 AM CDT | Flash Flood Warning | CRP | Nueces | 55 min |
| Apr 14, 6:57 AM CDT | Severe Thunderstorm Warning | CRP | Aransas | 33 min |
| Apr 14, 7:05 AM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 14, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 22 min |
| Apr 14, 7:30 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 90 min |
| Apr 14, 7:35 AM CDT | Special Marine Warning | CRP | 40 min | |
| Apr 14, 7:57 AM CDT | Special Marine Warning | CRP | 63 min | |
| Apr 14, 8:17 AM CDT | Special Marine Warning | CRP | 43 min | |
| Apr 14, 8:57 AM CDT | Special Marine Warning | CRP | 33 min | |
| Apr 14, 9:13 AM CDT | Areal Flood Warning | CRP | Aransas | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.